Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have positive HPT. Have intermittent spotting and bladder seems fuller. Why?

hi, i have had a positive home pregnancy test . the first day of my last period is 24th June. however, i have been having intermittent spotting. never really drops in a pad. just can get the stain when i wipe after urinating. it is almost pinkish-brownish in colour. i do not have any pains whatsoever or cramps . i am however worried i may loose it. any my lower abdomen feels a bit heavier as if my bladder is so full. what could be wrong with me.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response

Don't worry. Spotting is very common in the 1st trimester of pregnancy. The bleeding is very minimal. The feeling of fullness of the bladder is due to the pressure effection of the growing uterus on the bladder. It is a normal thing.

I would advise my patient to be watchful. If there is heavy bleeding and associated pain abdomen than consult your Obstetrician to rule out miscarriage.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor